Journal article icon

Journal article

Dirac cohomology of one-W-type representations

Abstract:

The smooth hermitian representations of a split reductive p-adic group whose restriction to a maximal hyperspecial compact subgroup contain a single K-type with Iwahori fixed vectors have been studied in [D. Barbasch, A. Moy, Classification of one K-type representations, Trans. Amer. Math. Soc. 351 (1999), no. 10, 4245-4261] in the more general setting of modules for graded affine Hecke algebras with parameters. We show that every such one K-type module has nonzero Dirac cohomology (in the se...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More from this funder
Name:
Hong Kong Research Grants Council
Grant:
CERG #602408
More from this funder
Name:
National Science Foundation
Grant:
0968065
Publisher:
American Mathematical Society
Journal:
Proceedings of the American Mathematical Society More from this journal
Volume:
143
Issue:
3
Pages:
1001-1013
Publication date:
2014-01-01
DOI:
EISSN:
1088-6826
ISSN:
0002-9939
Keywords:
Pubs id:
pubs:511171
UUID:
uuid:07dfd773-28cf-4fb0-9d8a-95cd101f3b08
Local pid:
pubs:511171
Source identifiers:
511171
Deposit date:
2015-05-26

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP